# SDR 2003F00071

- Difficulty date: January 6, 2003
- Submitted: January 9, 2003
- Operation: Air carrier
- Aircraft: N197AT
- Make and model: Lkheed 10113851
- Aircraft serial: 193P1082
- Aircraft time: 61,522 hours, 29,575 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Part number: 2690039M3
- Part serial: 289
- Condition: Failed
- Location: Hyd Sytem
- Stage of operation: CR
- How discovered: V
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

"B" SYSTEM QUANITY SLOWLY DECREASED, SHUT OFF ENGINE.  PUMPS AND SYSTEM CONTINUED TO DECREASE TO .2500 FULL AND HELD STEADY.  REMOVED AND REPLACED (B) SYSTEM RESERVIOR ASSEMBLY.
